# SDR NSVA2009025

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: N184CJ
- Aircraft time: 37,436 hours, 44,276 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Failed
- Location: Prop Feathering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT PROPELLER DIDN`T UNFEATHER ALL THE WAY WHEN TAKING THE RUNWAY.  LT PROPELLER APPEARS UNFEATHERED (NORMAL STATUS LIGHTS).  WHEN ADDING POWER FOR TAKEOFF, LT PROPELLER FEATHERED ITSELF.  ON TAXI BACK TO THE GATE, PROP REMAINED IN FEATHER.  REMOVED AND REPLACED THE LT P3 SWITCH, OPS CHECK GOOD.
